MathSciNet Relay Station
MathSciNet bibliographic data
MR206765 (34 #6582) 47.85
Browder, Felix E. Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces. Arch. Rational Mech. Anal. 24 1967 82–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement